“The parents of a 7-year-old girl are pleading for help after their little girl began oozing blood from her eyes and skin after receiving the Pfizer mRNA vaccine,” Chiang Rai Times reports.
“On April 7, Pimpakarn Khotphakdi, 27, said her daughter was in good health but had developed dark purple spots on her skin and began sweating blood two weeks after receiving the Pfizer mRNA vaccine.”
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
7-Year-Old Girl Oozes Blood from Eye After Receiving mRNA VaccineThe parents of a 7-year-old girl are pleading for help after their little girl began oozing blood from her eyes and skin after receiving the Pfizer mRNA vaccine.https://t.co/AvrTzLOQY0
— Geoff Thomas (@chiangraitimes) April 15, 2022
Once the parents couldn’t find any solution for their daughter, the mother took her to the hospital for an examination.
The doctor couldn’t give a diagnosis. But, the daughter started showing symptoms again on April 8, with blood pouring from her nose, eyes, and skin.
Chiang Rai Times reported:
This time, the mother decided to take her little girl to Surat Thani hospital for a thorough examination and a blood test. To her surprise the test results showed she was normal, Ms. Pimpakarn said.
The doctor at the hospital said her daughter might have hematohidrosis and scheduled an appointment with a specialist in late May.
The mother said she was unsure whether the condition was related to the mRNA Pfizer Covid-19 vaccine her daughter received on April 1.
The mother said she was worried about her daughter’s health and asked specialists to look into the situation.
Ocular manifestations after receiving COVID-19 vaccines may appear on the eyelid, cornea and ocular surface, retina, uvea, nerve, and vessel. The ocular manifestations occurred up to forty-two days after vaccination, and vaccine-induced immunologic responses may be responsible. Although the incidence rate of ocular symptoms is considerably lower in the vaccinated subjects than in COVID-19 patients, physicians should be aware of the possible associations between COVID-19 vaccines and ocular symptoms for the early diagnosis and treatment of vision problems or life-threatening complications.